Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Unbearable cramps in tummy after taking abortion pill, adviced to take DVN plus

Hey my wife was pregnant with 2- 3 weeks and she had pills to abort it. its been a couple of days since she took those pills. Now everything seems to go as per doctors advice but she is having unbearable cramps in the tummy and we have been advised to take DVN plus. i was wondering if that would subside the pain and also wanted to know if it can interfere with her usual abortion cycle which usually stays for 6 days and outta which 3 are done.
Asked On : Tue, 10 Apr 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Welcome to HCM,
Thanks for your query, DVN PLUS tab contains drotaverine hydrochloride 80 mg, mefenamic acid 250 mg. It is indicated for control & prevention of pain & dysfunction caused by smooth muscle spasm; biliary & renal colics, cholecystopathy associated with spastic symptoms. Hope I have answered your query and will be happy to respond to any further questions. Thanks
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor